# SDR DL72W971561

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 31913251
- Condition: Leaking
- Location: Hyd Center
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

SYSTEM B LOW PRESS LIGHT 2 EACH CAME ON AND QUANITY WENT TO 0.  FOUND NR 2 A/C HYD PUMP PRESS AND RETURN LINES WITH A SMALL HOLE IN THEM, THE PRESS LINE MADE THE HOLE IN THE     RETURN LINE.  REPLACED LINES.
